# SDR ABXA2014040983

- Difficulty date: April 9, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Swivel
- Part number: 113T11107
- Condition: Gouged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIDE BRACE SPINDLE ON WING HAS CHAFE AREA.  BLENDED AREA IS REPAIRED IAW B657-60955-MR.  SDR INFO PN 113T1110-7, NSN, 1 INCH GOUGE, PART NAME LT LANDING GEAR SIDE, STRUT SWIVEL, GOUGE, INBD FWD OUTER RADIUS.  ACFT WAS GNDED.
